# SDR SWAA2025021194440

- Difficulty date: February 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N8922Q
- Make and model: Boeing 737-8
- Aircraft serial: 42594
- Aircraft time: 1,510 hours, 827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 141DW HAS 2' CRACK ON BOTTOM EDGE OF PANEL<[01] PERFORMED REPAIR ON AFT CARGO PANEL 141DW IAW EA M-21-125-00669.
